# SDR AALA201809209026

- Difficulty date: September 18, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 59,779 hours, 22,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFTER ARRIVAL, ALL FOUR FLIGHT ATTENDANT REPORTED FEELING DIZZY AND LIGHT HEADED WHILE ENROUTE IN THE FORWARD GALLEY.  FLIGHT ATTENDANTS REQUESTED TO GO TO HOSPITAL TO BE EVALUATED.  NO CUSTOMERS REPORTED AFFECTED BY ODOR.  WET SOCK SMELL (CONTINUOUS) FORWARD PART OF COACH SEATING ROWS 9,10,11,12. C/W 26L00021001 ECS BURNOUT AND EXPERIENCED NO CABIN ODOR. ACCOMPLISHED INITIAL SOF TASK CARD WITH NO FINDINGS.
